On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space

Yükleniyor...
Küçük Resim

Tarih

2013

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Hindawi Publishing Corporation

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

We have generalized the involute and evolute curves of the pseudonull curves alpha in E-1(3); that is, alpha is a spacelike curve with a null principal normal. Firstly, we have shown that there is no involute of the pseudonull curves alpha in E-1(3). Secondly, we have found relationships between the evolute curve beta and the pseudonull curve alpha in E-1(3). Finally, some examples concerning these relations are given.

Açıklama

Ozturk, Ufuk/0000-0002-8800-7869; Koc Ozturk, Esra B./0000-0002-9437-3443

Anahtar Kelimeler

Kaynak

Journal Of Applied Mathematics

WoS Q Değeri

Q3

Scopus Q Değeri

Q2

Cilt

Sayı

Künye

Ufuk Ozturk, Esra Betul Koc Ozturk, Kazim Ilarslan, "On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space", Journal of Applied Mathematics, vol. 2013, Article ID 651495, 6 pages, 2013.